Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Spaces every quotient of which is metrizable


Authors: A. J. Jayanthan and V. Kannan
Journal: Proc. Amer. Math. Soc. 103 (1988), 294-298
MSC: Primary 54B15; Secondary 54C10, 54D10, 54E35, 54E45
MathSciNet review: 938686
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterise those topological spaces for which every quotient image is metrizable. This supplements the earlier known results in this direction, in a fairly complete manner.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B15, 54C10, 54D10, 54E35, 54E45

Retrieve articles in all journals with MSC: 54B15, 54C10, 54D10, 54E35, 54E45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0938686-X
PII: S 0002-9939(1988)0938686-X
Keywords: Quotient spaces, metrizability
Article copyright: © Copyright 1988 American Mathematical Society